On Synge-type angle condition for d-simplices

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Hannukainen, Antti
dc.contributor.author Korotov, Sergey
dc.contributor.author Křížek, Michal
dc.date.accessioned 2018-02-09T09:57:24Z
dc.date.available 2018-02-09T09:57:24Z
dc.date.issued 2017-02-01
dc.identifier.citation Hannukainen , A , Korotov , S & Křížek , M 2017 , ' On Synge-type angle condition for d-simplices ' Applications of Mathematics , vol 62 , no. 1 . DOI: 10.21136/AM.2017.0132-16 en
dc.identifier.issn 0862-7940
dc.identifier.other PURE UUID: 4ac89c7d-2dfe-438b-87db-489969cdbb8c
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/on-syngetype-angle-condition-for-dsimplices(4ac89c7d-2dfe-438b-87db-489969cdbb8c).html
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85014619048&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/17035266/hannukainen_AM.2017.0132_16.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/29819
dc.description.abstract The maximum angle condition of J. L. Synge was originally introduced in interpolation theory and further used in finite element analysis and applications for triangular and later also for tetrahedral finite element meshes. In this paper we present some of its generalizations to higher-dimensional simplicial elements. In particular, we prove optimal interpolation properties of linear simplicial elements in ℝd that degenerate in some way. en
dc.format.mimetype application/pdf
dc.language.iso en en
dc.relation.ispartofseries Applications of Mathematics en
dc.relation.ispartofseries Volume 62, issue 1 en
dc.rights openAccess en
dc.subject.other Applied Mathematics en
dc.subject.other 111 Mathematics en
dc.title On Synge-type angle condition for d-simplices en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.contributor.department Western Norway University of Applied Sciences
dc.contributor.department Czech Academy of Sciences
dc.subject.keyword d-dimensional sine
dc.subject.keyword higher-dimensional problem
dc.subject.keyword interpolation error
dc.subject.keyword maximum angle condition
dc.subject.keyword semiregular family of simplicial partitions
dc.subject.keyword simplicial element
dc.subject.keyword Applied Mathematics
dc.subject.keyword 111 Mathematics
dc.identifier.urn URN:NBN:fi:aalto-201802091315
dc.identifier.doi 10.21136/AM.2017.0132-16
dc.type.version publishedVersion

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication


My Account